# SDR CALA2022112103178

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182144001
- Condition: Cracked
- Location: Sta101.9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT STABILIZER LOWER SKIN AT STAB. STA 101.90 I I/B ROW 11.5" FROM REAR SPAR. REF. AAR N/R:9662000 SRM.55-10-10-01-2R-11 ACCOMPLISH INSPECTION REQUIREMENTS AT 56.000 FLT CYCLES WITH 9000 FC INTERVALS FOR DVI & LFEC. ACCOMPLISHED CATB REPAIR11 TABLE 201-202&204 ATR/H STABILIZER LOWER SKIN STA101.90 ROW11.5 FROM REAR SPAR.IAW-B737-800 TOMC APPROVED. INITIATED DIP TO PERFORM DETAILED VISUAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AND LFEC AT 56000 FLIGHT CYCLES AND EVERY 9000 FLT CYCLES THEREAFTER IAW SRM 55-10-01-2R-11. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
